Jump to content

Photo

Popped Pimple On Accutane

accutane acne pimple

5 replies to this topic

#1 Matt1232

Matt1232

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 22-November 12

Posted 22 November 2012 - 10:28 AM

Hi everyone! I'm currently near the end of my fifth month of accutane out of an eighth month course on 40mg a day. However today I went to the beach and got hit by a ball in the face (my bad), and hit my very delicate pimple on my in the region between my eyebrows. This was a big one that has been hanging around for weeks, and it started bleeding and now its a very dark reddish purple colour with clear evidence it was popped on the side.

I'm worry that the colour won't fade and it will scar... Will I hopefully be in the clear guys? It doesn't look too great and I'm actually really scared about long term damage...I just want be to be sure it will hopefully fade.. :/

Thanks guys, appreciate it. Posted Image

Edited by Matt1232, 22 November 2012 - 10:30 AM.


#2 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 518
    Gallery Images: 6
    Blog Entries: 6
    Likes: 99
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 22 November 2012 - 10:39 AM

Hi everyone! I'm currently near the end of my fifth month of accutane out of an eighth month course on 40mg a day. However today I went to the beach and got hit by a ball in the face (my bad), and hit my very delicate pimple on my in the region between my eyebrows. This was a big one that has been hanging around for weeks, and it started bleeding and now its a very dark reddish purple colour with clear evidence it was popped on the side.

I'm worry that the colour won't fade and it will scar... Will I hopefully be in the clear guys? It doesn't look too great and I'm actually really scared about long term damage...I just want be to be sure it will hopefully fade.. :/

Thanks guys, appreciate it. Posted Image


It'll probably stay purpleish/reddish for awhile and eventually fade, I wouldn't worry about it. Put sunscreen on it to prevent it from getting any darker.

#3 Elsewhere

Elsewhere

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 8,502
    Gallery Images: 2
    Likes: 32
About Me
  • Gender:Female
  • Location:Sigma 957
  • Interests:I hate to tell you, sweetie - but if you're dating me, you're dating white trash.
  • Joined: 10-March 05

Posted 22 November 2012 - 12:04 PM

The dark red/purplish color is pretty normal for cysts and Accutane users.

#4 Matt1232

Matt1232

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 22-November 12

Posted 22 November 2012 - 12:09 PM

Cool thanks guys. Its super dark brown too in a tiny area too, ah well hopefully it should fade soon! :)

Thanks for giving me the hope I needed guys, I'll actually update this post with how it all goes just as a form of motivation to other users who might have this sort of problem in future.. Moisturising it too a good idea?

#5 Elsewhere

Elsewhere

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 8,502
    Gallery Images: 2
    Likes: 32
About Me
  • Gender:Female
  • Location:Sigma 957
  • Interests:I hate to tell you, sweetie - but if you're dating me, you're dating white trash.
  • Joined: 10-March 05

Posted 22 November 2012 - 12:27 PM

A light moisturizer couldn't hurt, either. Will help keep the skin hydrated so it can knit itself back together easier. Let us know how it goes!

#6 Matt1232

Matt1232

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 22-November 12

Posted 04 December 2012 - 10:05 AM

So its been almost three weeks and while its still there, the pimple has pretty much subsided and the darkness is fading quick! Should be completing invisible soon I reckon, just thought that I'd let other accutane users know that if this happens to them, to not worry about it so much!

All I did was moisturise (not very often, every couple of days) and using a cleanser (as usual) containing vit E. Not sure if they helped or not. :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users